Show simple item record

dc.contributor.authorHuang, Zhiheng
dc.contributor.authorShen, Qiang
dc.coverage.spatial7en
dc.date.accessioned2006-05-02T17:38:11Z
dc.date.available2006-05-02T17:38:11Z
dc.date.issued2004
dc.identifier.citationZ. H. Huang and Q. Shen. Scale and move transformation-based fuzzy interpolative reasoning: a revisit. In Proc. of the International Conference on Fuzzy Systems, volume 2, pages 623–628, 2004.en
dc.identifier.urihttp://hdl.handle.net/1842/911
dc.description.abstractThis paper generalises the previously proposed interpolative reasoning method 151 to cover interpolations involving complex polygon, Gaussian or other bell-shaped fuzzy membership functions. This can be achieved by the generality of the proposed scale and move transformations. The method works by first constructing a new inference rule via manipulating two given adjacent rules, and then by using scale and move transformations to convert the intermediate inference results into the final derived conclusions. This generalised method has two advantages thanks to the elegantly proposed transformations: I) It can easily handle interpolation of multiple antecedent variables with simple computation; and 2) It guarantees the uniqueness as well as normality and convexity of the resulting interpolated fuzzy sets. Numerical examples are provided to demonstrate the use of this method.en
dc.format.extent501625 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherIEEEen
dc.titleScale and Move Transformation-Based Fuzzy Interpolative Reasoning: A Revisiten
dc.typeArticleen


Files in this item

This item appears in the following Collection(s)

Show simple item record